I have been using Cosopt twice daily for a few years and have been having headaches, which was diagnosed as Cluster Headaches, which wakes me up at night sometimes three times and last from 15 to 60 minutes. Could this be a side effect of the Cosopt? Sometimes they occur during the day and nothing helps the pain but time
Whether your headaches are related to taking Cosopt or not, it is hard to say, and I suppose the only way you could confirm this is by stopping to take use Cosopt.
However, headache is a known side effect of Cosopt, and it can occur in 1 to 5 % of the population using Cosopt. Please discuss with your doctor.
- Cosopt Information for Consumers
- Cosopt Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cosopt (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2010 • 2 answers
Posted 24 Nov 2012 • 2 answers
Posted 13 Sep 2013 • 1 answer
Posted 5 Aug 2016 • 0 answers
Posted 23 Mar 2018 • 0 answers